# SDR 20010614CW001

- Difficulty date: May 1, 2000
- Submitted: June 14, 2001
- Operation: General aviation
- Aircraft: N6360D
- Make and model: Cessna 172N
- Aircraft serial: 17272746
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bolt
- Part number: S3461108
- Condition: Broken
- Location: Rt Mlg
- Part time: 9,601 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT GEAR LEG SPRING ROTATED IN MOUNTING (BOLT SHEARED) AFTER AIRCRAFT LOCKED UP WHEEL FROM HARD BRAKING. GEAR ROTATED 180 DEGREES. AIRCRAFT SUFFERED BELLY DAMAGE AND ELEVATOR DAMAGE.
